# SDR C2XA02TY178

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051405
- Condition: Chafed
- Location: Fuselage
- Part time: 7,532 hours, 5,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FRAME 65, FORWARD OF THE CARGO DOOR, HAS AREAS OF CHAFE MARKS. MAINTENANCE BURNISHED THE CHAFED AREA, ALODINED, PRIMED AND PAINTED.I/A/W-EMB-145-SRM-51-10-02, 51-21-04, 05 AND 06. AIRCRAFT RELEASED TO SERVICE.
